


default search action
"Existence results for multiple positive solutions of nonlinear higher ..."
Xinguang Zhang, Lishan Liu, Yonghong Wu (2012)
- Xinguang Zhang

, Lishan Liu
, Yonghong Wu:
Existence results for multiple positive solutions of nonlinear higher order perturbed fractional differential equations with derivatives. Appl. Math. Comput. 219(4): 1420-1433 (2012)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













